# SDR MASA200602686

- Difficulty date: December 9, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 22,724 hours, 19,160 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7381 JFK.  STAB TRIM CAUTION AND CONFIG SPOILERS.  MX PERFORMED HIGH SPEED TAXI AND OPS CHECKS GOOD.
